# SDR ABXA20200720129

- Difficulty date: May 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 64,812 hours, 48,757 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE LE SLAT ASSYM DURING APPROACH WHEN FLAPS 5 SELECTED. AIRCRAFT WAS GROUNDED.
